# SDR HALA2010060300238

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 20,294 hours, 24,206 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBOUT AT 1000'AGL, RUNWAY 8 IN ITO "DISARM SPOILERS" ALERT STICK PUSHER FAIL & WINDSHEAR DET FAIL ALERTS DISPLAYED.  ALL ALERTS CLEARED AFTER APPROX 15-20 SECONDS.  FOUND NO CURRENT FAULTS ON MCDU.  SPOILER RTS-PASSED.  INSPECTED & OPERATED SPOILERS.  OPS CK GOOD.  NO FAULTS NOTED.  COND & SECURITY CK GOOD OF SPLRS.  NO ALERTS REMAIN.  OK FOR SERVICE.
